MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. KIT AFFIRM ATT SYSTEM 100 EA; DEVICE, SPECIMEN COLLECTION

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. KIT AFFIRM ATT SYSTEM 100 EA; DEVICE, SPECIMEN COLLECTION
Model Number 446255
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 04/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that kit affirm att system 100 ea caregiver was cut by sharp material with exposure to patient fluid through cut in glove.The following information was provided by the initial reporter: caregiver cut by sharp material after breaking ampule with exposure to patient body fluid through cut in glove.Also had second separate instance of caregiver being cut when opening ampule, but without exposure to body fluid.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6.Investigation summary: bd integrated diagnostic solutions initiated investigation on the customer report regarding glass user injury while using the affirm atts (catalog # 446255), batch # unknown.Previous investigation did not reveal any changes to materials that could directly cause this injury.A review of past complaints does not indicate trend by atts batch.Bd implemented the packaging of the atts ampule crushing tool in order to prevent future occurrence of this issue.All current atts kits contain 1 tool which will be provided in each kit indefinitely.Per package insert instructions, bd strongly recommends use of this tool to eliminate chance of future injury.We will continue to closely monitor for trends associated with atts glass injury.H3 other text : see h10.

Brand Name
KIT AFFIRM ATT SYSTEM 100 EA
Common Device Name
DEVICE, SPECIMEN COLLECTION
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key16994730
Report Number9610847-2023-00122
Device Sequence Number17890881
Product Code LIO
UDI-Device Identifier30382904462551
UDI-Public30382904462551
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K920536
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number446255
Device Catalogue Number446255
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2023
Supplement Date Received by Manufacturer07/06/2023
Initial Report FDA Received Date05/24/2023
Supplement Report FDA Received Date07/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown